# SDR IPXA2020013151620

- Difficulty date: January 14, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA756821
- Condition: Cracked
- Location: Bs 1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CARGO LONGERON 15R TEE ANGLE IS CRACKED AT STA 1341.REMOVED AND REPLACED CRACKED MAIN CARGO LONGERON 15R TEE ANGLE AT STA 1341 IAW MD-11 SRM 51-33-01 AND 51-35-01. (MINOR)
